# SDR CKSA98357

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND AT BS1060, FROM BOTTOM CENTERLINE TO LBL50, PANEL SUPPORT FRAME WITH CORROSION AROUND ANCHOR NUTS AND FASTENERS.  REMOVED DAMAGED T-CHORD, FAB NEW PER SRM 51-10-01.  FAB REPAIR ANGLES PER SRM 51-40-02.  INSTALLED REPAIR ANGLES AND T-CHORD IAW SRM 51-40-04 FIGURE 1.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 25139.
